MathSciNet Relay Station
MathSciNet bibliographic data
MR1403259 35K55 (35R05)
Brezis, Haïm; Cazenave, Thierry A nonlinear heat equation with singular initial data. J. Anal. Math. 68 (1996), 277–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement